| Model Number |
3189 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As such, such surgical intervention took place in 2024 wherein the system was explanted and replaced to address the issue.Exact date of explant is unknown.Investigation was unable to determine which of the leads attributed to the issue.
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.Additional components potentially involved in the event include: common device name: scs lead, model: 3189, udi: (b)(4), serial: (b)(6), batch:7869956.